# SDR AALA20140720007

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 73,925 hours, 38,938 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Filter
- Condition: Defective
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ROTATION, AUXILIARY POWER UNIT FAULT LIGHT & LOW OIL PRESS LIGHT ILLUMINATED & APU ROLLED BACK.  LT ENG DRIVEN GEN WAS ON PLACARD.  FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED APU MAIN FUEL FILTER.  SYS GND CHECKED NORMAL OPERATION CLOSED.
